# SDR CALA2018021600665

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 52,821 hours, 22,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 101331108
- Part serial: 8305
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 SERVICE EMERGENCY LIGHT CHECK,  FAULTED TO THE LT OVERWING POWER SUPPLY UNIT.  REPLACED THE POWER SUPPLY AND BATTERY IAW MM 33-51-38,  NO FAULTS NOTED.
